# SDR REXA2018082430714

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 24,153 hours, 15,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Loose
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE VOLUME KNOB WAS LOOSE.  ADJUSTED AND REATTACHED IAW AMM 25-61-14, OPS CHECKED GOOD.
